| Catalog Number |
367863 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.There were multiple medical device types: d2b: medical device type: jka.There were multiple 510k numbers.G4: pma / 510(k)#: k213670, k231373.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that before using one (1) bd vacutainer® k2 edta (k2e) 10.8mg blood collection tubes, the cap of the tube was cracked.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd received three photos for investigation.The evaluation of these photos revealed the presence of a damaged hemogard closure.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: broken-before use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.